# SDR USAA060234

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5110023216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORROSION MAIN CABIN, STA 400, RBL 12 - 24.75, WL 208;  LEVEL 1; TASK C53-220-03.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 53-00-51, 51-40-02, 51-40-05 AND 51-21-01, DEFECT SIZE: 4"L BY 1.5"W BY .050"D; 9"L BY 5"W BY .020"D.
